I have an anxiety disorder. Neuropsychiatrist prescribed me Cipralex 10 mg and Petril MD 0.5 1/2 tablet. I took Cipralex for a month and Petril for 22 days when I went to review with my doctor he said to continue Cipralex and Petril 0.5 mg. I have been taking 1/2 tablet but he said to take full tablet. He said 0.5 is not a high dose and to take it for 30 days and slowly he will reduce the dose, from two days I am taking 0.5 tablet of Petril. Will I have any side effects such as dizziness, fainting, seizures, etc? Is it safe for me to take the prescribed dose?
Welcome to icliniq.com.
Cipralex (Escitalopram) 10 mg is good medicine for anxiety disorder. You may need to continue for at least six months to a year. Petril (Clonazepam) 0.5 mg is fine to be taken short term for upto a month, then your doctor will gradually taper it off. Also, try to get some counselling or psychological therapy. Also, yoga can help. Address any stressors in your life that can be perpetuating the anxiety. Also, check whether your thyroid blood test is within normal limits and optimally controlled by Thyroxine 25 mcg.
Was this answer helpful?|
Query: Hello doctor, I have anxiety and panic since five years. My GP had given Nexito forte and Veniz XR 37.5. And, I felt better and asked him to reduce the dosage two years ago. He stopped both and gave Nextio plus from then till date. I felt better. I did not smoke or drink while on treatment. 10 days ... Read Full »
Query: Hello Doctor, I am suffering from anxiety and depression. My doctor prescribed 15mg of Mirap at night and 0.50mg of Clonazepam twice daily. And Clonazepam has to be halved after every 10 days. Is it fine? Need a second opinion. Read Full »
Query: Hi doctor, I had recently had several hospital stays for spikes in blood pressure due to years of stress with a sick child. Nothing organically was found. Anxiety might be the key. I was put on 5 mg of Lexapro at night, which made me anxious and gave me insomnia. Then, another doctor gave me Buspa... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now